# SDR FDEA201606011780

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,173 hours, 25,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR CONTROL PANEL DOOR CUT OUT LOWER EDGE HAS DEEP WEAR MARK CTR AREA.  REPAIRED C1 DOOR CONTROL PANEL DOOR CUT OUT LOWER EDGE IAW EA F-5330-T0325633, P1.
